# SDR AWXA200401159

- Difficulty date: October 5, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772169
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A WORN AREA WAS FOUND ON FUSELAGE SKIN WHERE VERTICAL FIN MEETS FUSELAGE AT BS 967, STR 2 LT.  MAINTENANCE BLENDED DAMAGED SKIN AT BS 967, STR 2 LT; FABRICATED WEAR STRIPS PER DWG 65-45772; INSTALLED REPAIR PARTS IAW ER 03-5331-04293-RA2.
